MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX MCP AND PIP FINGER JOINT PROSTHESES; KERIFLEX - MCP FINGER JOINT IMPLANT - MCP 10

KERI MEDICAL SA KERIFLEX MCP AND PIP FINGER JOINT PROSTHESES; KERIFLEX - MCP FINGER JOINT IMPLANT - MCP 10
Model Number 210-P10010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (dhr review, complaint history review, medical imaging and reports), the second implant breakage is considered likely linked to the persistence of unfavorable biomechanical conditions identified following the initial implantation.Available information suggests that these conditions may not have been fully corrected during the revision procedure.Consequently, similar mechanical stresses may have persisted, contributing to the recurrence of implant breakage the identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that following a keriflex revision surgery, the patient is experiencing ongoing pain and functional impairment.A bone scintigraphy and pet scan performed in (b)(6) 2025 revealed mechanical failure (dislocation and fracture), with imaging findings consistent with an active infection and associated lymph node involvement.The surgeon opted out of revision surgery and referred the patient to pain management.

Brand Name
KERIFLEX MCP AND PIP FINGER JOINT PROSTHESES
Common Device Name
KERIFLEX - MCP FINGER JOINT IMPLANT - MCP 10
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25134963
Report Number3024706750-2026-00036
Device Sequence Number9516529
Product Code KYJ
UDI-Device Identifier07640181160594
UDI-Public07640181160594
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210-P10010
Device Catalogue Number210-P10010
Device Lot Number060282002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale